In January 2014 I developed sudden insomnia and didn't sleep for four days. At the same time I was suffering stomach problem later diagnosed as gastritis which was treated. I was then given zopiclone for a week which gave me a few hours each night when this was stopped I didn't sleep again and was then put on over a period of months diazapam temazapam and zopiclone. Finally ending up on the last two for about 3months. I was taking 15mgs zopiclone and up to 30 Mgs temazapam. These were having little effect and I was only getting 30 mins sleep a.night. I stopped taking them and told my doctor who did not mention about weaning off them. After a couple of days I didn't know at the time I went into acute withdrawal. I felt crazy was depressed anxiety and panic attacks. I was suicidal. I was then prescribed 0.5 Mgs of lorazapan 3 times a day. It worked initially but I began to have interdose withdrawal. I was on this for nine months and continued having withdrawal symptoms and insomnia most nights not sleeping at all and when I did it was less than an hour. I was tried on various anti depressants without sucess. In October I was put on fluoxetine 20mgs. At this time I found benzo buddies site and learned about benzodiazepines. I then began to wean off lorazapan finishing on December 26th. I have remained on the fluoxetine and by the end of January I began sleeping about 4 or 5 hours a night albeit broken sleep. I have also been suffering the withdrawal from the benzo. But as time went on this became bearable. However the last week my sleep has began to suffer again and I am going nights without any sleep or only an hour or so. This is becoming unbearable and I am getting panic feelings and intrusive thoughts. I am feeling so bad l feel I am right back where I started. My question is do you think the fluoxetine has stopped working or needs to be increased. I've only had two hours sleep in two days I'm exhausted but the sleep won't come. Id be grateful for any thoughts or opinions. I am also taking 7.5 Mgs mirtazapine at night for sleep but obviously not working. Please help I feel so ill.